# SDR DLM88030959

- Difficulty date: October 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 37,016 hours, 29,319 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST RIGHT HYD SYSTEM IN FLIGHT.  REPLACED RIGHT ENGINE PRESSURE FLEX LINE FOR LEAKING.
